| Model Number |
MMT-378A |
| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient does not change site as per ifu and experienced hyperglycemia, blood glucose 403 mg/dl treated with insulin pump on (b)(6) 2026.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be serious injury.\
\
to date no additional information has been received.\
should additional information become available, a follow-up report will be submitted.\
\
fda registration number\
reporting site: 8021545\
manufacturing site:3003442380.